# SDR 06FDEA03349

- Difficulty date: September 18, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR APPROX 12.5" BY 9.5" AT STA 1140 TO STA 1152, RT S25 TO RT S25 (DOT NR 14).  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED PER FAA APPROVED DATA.  INSTALLED ADDITIONAL FASTENERS ON EXTERNAL DOUBLER AT BS 1140-1152, STR 25R TO   COMPLY WITH SRM 53-30-3.
